# SDR UIEA2024040800267

- Difficulty date: April 7, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 96,588 hours, 24,636 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shroud
- Part number: NA
- Part serial: NSN
- Condition: Damaged
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY ESCAPE ROPE SHROUD DAMAGED.( PERFORMED TIME LIMITED REPAIR ON L1 DOOR ESCAPE ROPE RETAINER SHROUD IAW EA 6725A0025. TRANSFER TO NON-MEL DMI 206255 & 206256 DUE DATE 8APR2024. LP 1807206 M2: R/R SHROUD IAW AMM 52-09-01. NO FURTHER DEFECTS NOTED. DMI 206255 & 206256 CLOSED. )
